# SDR SWAA2016041851065

- Difficulty date: March 28, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 42,144 hours, 24,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93501
- Part serial: 1256
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING 542BB CRACKED AT TE INBD LOWER CORNER.  REPAIRED FAIRING IAW EA.
